# SDR AU980603

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- System (JASC): 3425 · Integrated Flight System
- Part: Efi System
- Condition: Shorted
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: F, G
- Precautionary procedure: K

## Discrepancy

(AUS) E/E BAY CONTAMINATED WITH WATER LEAKING FROM THE GALLEY.  LOSS OF ALL FOUR EFIS SCREENS.
